MathSciNet Relay Station
MathSciNet bibliographic data
MR2196731 (2006h:14051) 14J10 (14J15 14J28 32G20 32M15)
Dolgachev, I.; van Geemen, B.; Kondō, S. A complex ball uniformization of the moduli space of cubic surfaces via periods of $K3$ surfaces. J. Reine Angew. Math. 588 (2005), 99–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement